Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Immersions of surfaces into aspherical 3-manifolds


Author: Tahl Nowik
Journal: Trans. Amer. Math. Soc. 361 (2009), 1833-1852
MSC (2000): Primary 57Mxx, 57R42
Published electronically: November 5, 2008
MathSciNet review: 2465819
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study finite order invariants of null-homotopic immersions of a closed orientable surface into an aspherical orientable 3-manifold. We give the foundational constructions and classify all order 1 invariants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 57Mxx, 57R42

Retrieve articles in all journals with MSC (2000): 57Mxx, 57R42


Additional Information

Tahl Nowik
Affiliation: Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel
Email: tahl@math.biu.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04532-7
PII: S 0002-9947(08)04532-7
Received by editor(s): February 25, 2007
Published electronically: November 5, 2008
Additional Notes: This work was partially supported by the Minerva Foundation
Article copyright: © Copyright 2008 American Mathematical Society